| Model Number |
351-07-04 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
As reported, during impaction of then talar implant, the talar inserter broke.No parts or pieces fell into the patients wound site.No surgical delay prolongation.Patient was last known to be in stable condition following the event.Device to be returned.
Additional Manufacturer Narrative
(h3) the broken talar impactor cover reported was likely the result of additional stresses on the retaining tab during impaction due to minimal joint space in a mobile bearing, which led to crack initiation, propagation, and ultimate fracture of the device.